Mathematische Annalen

, Volume 350, Issue 4, pp 919–951

Constante de Bers en genre 2

Article

DOI: 10.1007/s00208-010-0579-2

Cite this article as:
Gendulphe, M. Math. Ann. (2011) 350: 919. doi:10.1007/s00208-010-0579-2

Abstract

We introduce a new tool, the contiguity graph, which enables us to determine the Bers’s constant in genus two.

Mathematics Subject Classification (2000)

30F45 30F60 

Copyright information

© Springer-Verlag 2010

Authors and Affiliations

  1. 1.Institut de Mathématiques de BordeauxUniversité Bordeaux 1BordeauxFrance
  2. 2.Département de MathématiquesUniversité de FribourgFribourg PérollesSwitzerland

Personalised recommendations